# SDR SWAA2012060804751

- Difficulty date: May 27, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 50,073 hours, 40,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED AT BS 1088 TO BS 1156 INSIDE APU COMPT AREA.  REMOVED AND REPLACED STRINGER PAR SRM & BAC DRAWING.
